International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 61, Pages 3249-3258
Stagnation-point flow of the Walters' B' fluid with slip
Luther College-Mathematics, University of Regina, Regina, SK S4S 0A2, Canada
Received 25 June 2004
Copyright © 2004 F. Labropulu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The steady two-dimensional stagnation point flow of a non-Newtonian Walters' B' fluid with slip is studied. The fluid impinges on the wall either orthogonally or obliquely. A finite difference technique is employed to obtain solutions.